RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 136–148 (Mi zvmmf8743)  

On rational approximation in case's method

V. P. Gorelov, V. I. Il'in

Moscow

Full text: PDF file (1160 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 128–140

UDC: 517.9:621.039
Received: 12.08.1974
Revised: 04.03.1975

Citation: V. P. Gorelov, V. I. Il'in, “On rational approximation in case's method”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 136–148; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 128–140

Citation in format AMSBIB
\Bibitem{GorIli77}
\by V.~P.~Gorelov, V.~I.~Il'in
\paper On rational approximation in case's method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 136--148
\mathnet{http://mi.mathnet.ru/zvmmf8743}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 128--140
\crossref{https://doi.org/10.1016/0041-5553(77)90076-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8743
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:82
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020